RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kelbert, Mark Ya

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 21
Presentations: 2

Number of views:
This page:1725
Abstract pages:4729
Full texts:2114
References:272
E-mail:

http://www.mathnet.ru/eng/person23269
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194860

Publications in Math-Net.Ru
2015
1. M. Kelbert, P. Mozgunov, “Asymptotic behaviour of the weighted Renyi, Tsallis and Fisher entropies in a Bayesian problem”, Eurasian Math. J., 6:2 (2015),  6–17  mathnet  isi
2009
2. M. Ya. Kelbert, “Markov process representation for polyharmonic functions”, Teor. Veroyatnost. i Primenen., 54:2 (2009),  354–359  mathnet  mathscinet; Theory Probab. Appl., 54:2 (2010), 317–322  isi  scopus
2007
3. M. Ya. Kelbert, Yu. M. Sukhov, “Large-Time Behavior of a Branching Diffusion on a Hyperbolic Space”, Teor. Veroyatnost. i Primenen., 52:4 (2007),  660–684  mathnet  mathscinet  zmath; Theory Probab. Appl., 52:4 (2008), 594–613  isi  scopus
2006
4. M. Ya. Kelbert, Yu. M. Sukhov, “Branching diffusions on $H^d$ with variable fission: The Hausdorff dimension of the limiting set”, Teor. Veroyatnost. i Primenen., 51:1 (2006),  241–255  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:1 (2007), 155–167  isi  scopus
2000
5. M. Ya. Kelbert, “Что такое преобразование Фурье?”, Mat. Pros., Ser. 3, 4 (2000),  188–202  mathnet
1994
6. M. Ya. Kelbert, E. Orsingher, “On a Telegraph-Type Equation with Non-Constant Coefficients Emerging in Randomly Accelerated Motions”, Probl. Peredachi Inf., 30:2 (1994),  99–103  mathnet  mathscinet  zmath; Problems Inform. Transmission, 30:2 (1994), 177–182
1993
7. M. Ya. Kelbert, “Poisson Limit Theorem for Message Switching Networks with Low Transit Traffics”, Probl. Peredachi Inf., 29:1 (1993),  92–98  mathnet  mathscinet  zmath; Problems Inform. Transmission, 29:1 (1993), 80–84
1991
8. M. Ya. Kelbert, A. E. Mazel', “Fast Evaluation of Multidimensional DFT”, Probl. Peredachi Inf., 27:2 (1991),  107–110  mathnet  mathscinet  zmath; Problems Inform. Transmission, 27:2 (1991), 185–188
1989
9. M. Ya. Kelbert, Yu. M. Sukhov, “A Poisson Limit Theorem for Hybrid Star Networks: the Mean Field Approximation”, Probl. Peredachi Inf., 25:1 (1989),  78–87  mathnet  mathscinet  zmath; Problems Inform. Transmission, 25:1 (1989), 60–67
10. M. Ya. Kel'bert, “CLT for Jackson Networks on Countable Graphs”, Teor. Veroyatnost. i Primenen., 34:4 (1989),  778–780  mathnet  mathscinet  zmath; Theory Probab. Appl., 34:4 (1989), 713–714  isi
1988
11. M. Ya. Kelbert, Yu. M. Sukhov, “Mathematical theory of queuing networks”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 26 (1988),  3–96  mathnet  mathscinet  zmath; J. Soviet Math., 50:3 (1990), 1527–1600
12. M. Ya. Kelbert, M. L. Kontsevich, A. N. Rybko, “On Jackson Circuits on Countable Graphs”, Teor. Veroyatnost. i Primenen., 33:2 (1988),  379–382  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:2 (1988), 358–361  isi
1985
13. M. Ya. Kelbert, Yu. M. Sukhov, “Weak Dependence of Random Field Describing State of a Switching Network with Small Transit Flows”, Probl. Peredachi Inf., 21:3 (1985),  89–98  mathnet  mathscinet  zmath; Problems Inform. Transmission, 21:3 (1985), 237–245
1983
14. M. Ya. Kelbert, Yu. M. Sukhov, “Existence and Uniqueness Conditions for a Random Field Describing the State of a Switching Network”, Probl. Peredachi Inf., 19:4 (1983),  50–71  mathnet  mathscinet  zmath; Problems Inform. Transmission, 19:4 (1983), 289–304
15. R. L. Dobrušin, M. Ya. Kelbert, “Stationary local additive functionals on Gaussian random fields”, Teor. Veroyatnost. i Primenen., 28:3 (1983),  489–503  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:3 (1984), 515–529  isi
16. R. L. Dobrušin, M. Ya. Kel'bert, “Local additive functionals of Gaussian random fields”, Teor. Veroyatnost. i Primenen., 28:1 (1983),  32–44  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:1 (1984), 35–42  isi
1979
17. M. Ya. Kelbert, Yu. M. Sukhov, “On One Class of Star-Shaped Communication Networks with Packet Switching”, Probl. Peredachi Inf., 15:4 (1979),  53–72  mathnet  mathscinet  zmath; Problems Inform. Transmission, 15:4 (1979), 286–300
18. M. Ya. Kelbert, A. Ya. Kreinin, S. A. Trotskii, “On One Class of Queuing Systems”, Probl. Peredachi Inf., 15:1 (1979),  105–107  mathnet  mathscinet  zmath; Problems Inform. Transmission, 15:1 (1979), 80–81
19. R. L. Dobrushin, M. Ya. Kelbert, “Locally additive functionals of Gaussian generalized fields”, Uspekhi Mat. Nauk, 34:5(209) (1979),  223–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:5 (1979), 237–238
1978
20. M. Ya. Kelbert, “On Convergence of Delay Time Distribution in Two Problems of Sequential Analysis”, Probl. Peredachi Inf., 14:4 (1978),  102–105  mathnet  mathscinet  zmath; Problems Inform. Transmission, 14:4 (1978), 310–312
1976
21. M. J. Kel'bert, “On the convergence of discrete schemes to continuous ones in some problems of sequential analysis”, Teor. Veroyatnost. i Primenen., 21:3 (1976),  620–628  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:3 (1977), 605–614

Presentations in Math-Net.Ru
1. Mermin-Wagner theorem and Dobrushin-Lanford-Ruelle (DLR) equations in quantum statistics and quantum gravity
M. Ya. Kelbert
Advances in Stochastic Analysis
September 5, 2014 12:00   
2. Merlin-Wagner theorem in quantum statistical physics
M. Ya. Kelbert
Sinai Seminar
August 7, 2012 15:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021